Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 46, NWS Springfield, MO

June 16, 2013Cedar County, Dade County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 16, 2013, 11:33 PM CDT for Cedar County, Dade County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2013, 11:33 PM CDT (04:33 UTC)
Expired
Jun 17, 2013, 5:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, MO, Dade County, MO

The radar

The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 1:30 AM CDTFLASH FLOODLockwood, MOFLOODING REPORTED IN LOCKWOOD OVERNIGHT AT 12TH AND 17TH STREETS. ROAD WAS IMPASSABLE BUT WATER HAS NOW RECEEDED. FLOODING WAS ALSO REPORTED LAST NIGHT ONE MILE WEST OF RTE 97 AND HWY A.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2465 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2465 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WGUS53 KSGF 170433
FFWSGF
MOC039-057-171000-
/O.NEW.KSGF.FF.W.0046.130617T0433Z-130617T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 PM CDT SUN JUN 16 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  DADE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CDT.

* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
SLOW MOVING THUNDERSTORMS HAVE PRODUCED TWO INCHES OF RAIN OVER 
EASTERN CEDAR COUNTY.  ADDITIONAL THUNDERSTORMS ARE EXPECTED TO 
DEVELOP OVER DADE AND WESTERN CEDAR COUNTY MOVING SLOWLY AND 
TRACKING OVER THE SAME AREA.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3729 9408 3764 9408 3790 9406 3789 9382
      3783 9381 3783 9363 3775 9363 3774 9362
      3728 9363

$$

RUNNELS
1 follow-up statement
125 
WGUS73 KSGF 170959
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 AM CDT MON JUN 17 2013

MOC039-057-171002-
/O.EXP.KSGF.FF.W.0046.000000T0000Z-130617T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-DADE MO-
459 AM CDT MON JUN 17 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR CEDAR AND
DADE COUNTIES...

CALLS TO COUNTY DISPATCH OFFICES INDICATE NO SERIOUS ONGOING 
PROBLEMS RELATED TO FLOODING. MINOR FLOODING WAS REPORTED EARLIER ON 
HIGHWAYS A AND Z IN THE AREA SOUTH OF LOCKWOOD JUST AFTER HEAVY 
RAINFALL OCCURRED EARLIER TONIGHT. BE ALERT FOR POSSIBLE RESIDUAL 
FLOODING.  

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3729 9408 3764 9408 3790 9406 3789 9382
      3783 9381 3783 9363 3775 9363 3774 9362
      3728 9363

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:41 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 16, 6:41 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SUN JUN 16 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 346 PM CDT SUN JUN 16 2013

UNSETTLED WEATHER PATTERN CONTINUES FOR THE REGION. THE AIRMASS
REMAINS WARM...MOIST AND UNSTABLE. WHAT WE ARE MISSING SO FAR
TODAY IS A STRONG ENOUGH FORCING MECHANISM. A WEAK SHEAR AXIS
ALOFT ACROSS SOUTHERN MISSOURI HAS HELPED TO TRIGGER CONVECTION IN
AREAS ALONG/NEAR THE MO/ARK STATE LINE. OTHERWISE...THERE IS WEAK
RIDGING IN THE MID LEVELS AHEAD OF STALLED MCV TURNED SHEAR AXIS
ACROSS CENTRAL KANSAS. WILL CONTINUE TO SEE ISOLATED TO WIDELY
SCATTERED CONVECTION JUST ABOUT ANYWHERE ACROSS THE SOUTHEAST HALF
OF THE OUTLOOK AREA HEADING INTO THIS EVENING WITH TEMPERATURES
REMAINING WELL INTO THE 80S.

THE FORECAST FOR TONIGHT AND MONDAY REMAINS MESSY. LOSS OF DAYTIME
HEATING WILL RESULT IN A GRADUAL END OF CONVECTION ACROSS THE
AREA. ATTENTION WILL THEN TURN TO NEBRASKA AND NORTHWEST KANSAS
WHERE THUNDERSTORMS WILL EVENTUALLY CONGEAL INTO A LINEAR...
FORWARD PROPAGATING CONVECTIVE SYSTEM. SHORT RANGE MODEL
REPRESENTATION OF SYSTEM MOTION VECTORS (BOTH REGULAR AND FORWARD
PROPAGATING VECTORS) INDICATE A SOUTHEASTWARD MOVEMENT TO THIS
SYSTEM AFTER MIDNIGHT TONIGHT. HAVE INCREASE POPS FROM NORTHWEST
TO SOUTHEAST ACCORDINGLY OVERNIGHT HEADING INTO MONDAY DAYBREAK.
THIS LINE OF STORMS WILL LIKELY NOT BE MOVING ALL THAT FAST TO THE
SOUTHEAST...SO WE WILL HAVE SOME TIME TO MONITOR AND ALTER RAIN
CHANCES AS NEEDED. THIS LINE WILL POSE A LIMITED WIND RISK...AS IT
STRENGTH WILL BE DECREASING WITH TIME.

THE FORECAST FOR MONDAY GREATLY DEPENDS ON HOW CONVECTION IN THE
PLAINS BEHAVES TONIGHT. IF THE CONVECTIVE SYSTEM IS MOVING
SOUTHEAST INTO THE REGION AS CURRENTLY EXPECTED...RAIN AND STORMS
SHOULD CONTINUE TO OVERSPREAD THE REGION MONDAY MORNING. CHANCES
FOR SEVERE STORMS ARE CONDITIONAL ON BEING ABLE TO DESTABILIZE.
WILL CONTINUE A LIMITED RISK OF SEVERE WINDS DUE THE POTENTIAL FOR
STRONG WIND GUSTS. IF THE CONVECTIVE SYSTEM TO OUR NORTHWEST
TONIGHT AVOIDS THE AREA...GREATER DESTABILIZATION WILL BE
POSSIBLE. MONITORING MESOSCALE TRENDS WILL BE IMPORTANT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 346 PM CDT SUN JUN 16 2013

12Z SUITE OF OF MODEL GUIDANCE IN AGREEMENT IN HAVING THE
EFFECTIVE BOUNDARY/COLD FRONT SAG JUST TO THE SOUTH/SOUTHWEST OF
THE AREA MONDAY NIGHT. THE BOUNDARY DOES REMAIN CLOSE ENOUGH TO
KEEP SOME SLIGHT CHANCES FOR RAIN MONDAY NIGHT THROUGH TUESDAY
NIGHT...THOUGH THE MAJORITY OF ANY ACTIVITY SHOULD REMAIN SOUTH OF
THE REGION. AS THE UPPER LEVEL PATTERN AMPLIFIES DURING THE
MIDWEEK TIME FRAME...THIS BOUNDARY WILL LIFT BACK TO THE NORTH AND
PROVIDE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE
WEDNESDAY/THURSDAY TIME FRAME.

FROM FRIDAY INTO NEXT WEEKEND...THE MEDIUM RANGE MODEL GUIDANCE
INDICATES THE UPPER LEVEL RIDGE BUILDING INTO THE AREA. INCREASING
MID LEVEL HEIGHTS AND 850MB TEMPS WARMING INTO THE LOWER 20S
CORRELATE WELL TO HIGHS GETTING INTO THE LOWER AND EVEN MIDDLE
90S. HEAT INDEX VALUES WILL ALSO HOVER AROUND THE 100 DEGREE MARK.
SUBSIDENCE FROM THE BUILDING HIGH ALOFT WILL LIKELY PUT A LID ON
CONVECTION AND HAVE KEPT THE FORECAST DRY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 633 PM CDT SUN JUN 16 2013

REINSERTED VCTS THIS EVENING AT THE KSGF SITE BASED UPON RECENT
RADAR TRENDS. WESTWARD MOVING OUTFLOW BOUNDARY TO INTERACT WITH
THESE CELLS SHORTLY LIKELY LEADING TO A BRIEF PERIOD OF
INTENSIFICATION FOLLOWED BY DISSIPATION.

ATTENTION THEN TURNS TO CLUSTER OF STORMS FORMING IN WESTERN
NEBRASKA. DESPITE CONVECTION FIRING SOMEWHAT FARTHER EAST AND
NORTH...MODELS TRENDS SUGGEST BULK OF CONVECTION TO TAKE A
SOUTHERLY TRACK WHICH SUGGESTS ALL BUT KJLN TO REMAIN DRY THROUGH
12Z WITH OUTFLOW BASED TSRA LIKELY MONDAY MORNING.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...GAGAN
LONG TERM...GAGAN
AVIATION...RUNNELS
Hazardous weather outlook, Jun 16, 10:07 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 PM CDT SUN JUN 16 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1007 PM CDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING
OVER THE MISSOURI OZARKS PREDOMINANTLY EAST OF HIGHWAY 65. A FEW
OF THESE STORMS WILL BECOME STRONG TO SEVERE RESULTING IN A
ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS AND AN ELEVATED
THREAT FOR UP TO 60 MPH WINDS.

OVERALL THE RISK FOR FLOODING WILL BE LIMITED DUE TO THE
COVERAGE OF THE STORMS...THOUGH THE STORMS THAT DO FORM WILL MOVE
VERY SLOWLY LEADING TO LOCALIZED HEAVY AMOUNTS OF RAIN.

ANOTHER CLUSTER OF THUNDERSTORMS OVER WESTERN KANSAS THIS EVENING WILL
MOVE SOUTHEAST AND APPROACH SOUTHEAST KANSAS LATE TONIGHT. THESE
STORMS WILL PRODUCE HEAVY DOWNPOURS THAT WILL RESULT IN AN
ELEVATED THREAT OF FLOODING ALONG WITH STRONG WINDS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THUNDERSTORMS OVER SOUTHEAST KANSAS AT DAYBREAK MONDAY WILL
PUSH INTO WESTERN MISSOURI DURING THE MORNING HOURS AND OVER THE
REMAINDER OF THE MISSOURI OZARKS DURING THE DAY MONDAY. THE MAIN
RISK FROM THESE STORMS WILL BE HEAVY RAINFALL AND FLOODING. THERE
IS A CONDITIONAL RISK FOR LOCALIZED DAMAGING WIND GUSTS.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY INTO
THURSDAY.

THERE IS A LIMITED RISK OF EXCESSIVE HEAT FROM FRIDAY INTO THE
WEEKEND AND A VERY WARM AND HUMID AIRMASS BUILDS OVER THE AREA.
HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

RUNNELS

In the hours before

Local storm report, Jun 16, 10:09 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLASH FLOOD      CONWAY                  37.50N 92.82W
06/16/2013                   LACLEDE            MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS ON SECONDARY ROADS FLOODED
            INCLUDING AT BRUSH CREEK. AMETHIST ROAD IS ALSO REPORTED
            FLOODED.

&&

SRUNNELS
Local storm report, Jun 16, 10:15 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      BUFFALO                 37.64N 93.09W
06/16/2013                   DALLAS             MO   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS NUMEROUS ROADS FLOODED IN THE CITY
            OF BUFFALO

&&

LDOOLEY
Local storm report, Jun 16, 10:52 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
06/16/2013                   GREENE             MO   EMERGENCY MNGR

            PORTIONS OF LONE PINE IMPASSABLE...INCLUDING JUST SOUTH
            OF BATTLEFIELD AND AT REPUBLIC ROAD. WATER WAS REPORTED
            TO BE ONE FOOT DEEP INTO BUSINESSES AT LONE PINE AND
            REPUBLIC ROAD.

&&

SRUNNELS
Special weather statement, Jun 16, 10:59 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT SUN JUN 16 2013

MOZ078-079-170430-
CEDAR MO-POLK MO-
1059 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR AND WEST
CENTRAL POLK COUNTIES UNTIL 1130 PM CDT...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DUNNEGAN...OR 11 MILES WEST OF BOLIVAR...
MOVING WEST AT 5 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3779 9344 3756 9347 3757 9371 3758 9371
      3758 9380 3779 9379
TIME...MOT...LOC 0359Z 090DEG 2KT 3767 9360

WISE
Local storm report, Jun 16, 11:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     FLASH FLOOD      BOLIVAR                 37.61N 93.41W
06/16/2013                   POLK               MO   LAW ENFORCEMENT

            SEVERAL ROADS HAVE A FOOT AND A HALF OF RUNNING WATER IN
            THE CITY.

&&

LDOOLEY
Local storm report, Jun 16, 11:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     FLASH FLOOD      8 E BUFFALO             37.64N 92.95W
06/16/2013                   DALLAS             MO   LAW ENFORCEMENT

            FLOODING REPORTED ON P HIGHWAY

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementSGFPulaski30 min
Jun 16, 7:20 PM CDTSpecial Weather StatementSGFOzark40 min
Jun 16, 7:42 PM CDTSevere Thunderstorm WarningSGFGreene48 min
Jun 16, 8:06 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 16, 8:23 PM CDTSpecial Weather StatementSGFLaclede37 min
Jun 16, 8:29 PM CDTAreal Flood AdvisorySGFMaries, Phelps, Pulaski6 hr
Jun 16, 8:33 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede42 min
Jun 16, 8:36 PM CDTSpecial Weather StatementSGFGreene24 min
Jun 16, 8:45 PM CDTSpecial Weather StatementSGFPhelps45 min
Jun 16, 8:54 PM CDTSpecial Weather StatementSGFStone51 min
Jun 16, 9:05 PM CDTAreal Flood AdvisorySGFDallas, Laclede5 hr
Jun 16, 9:18 PM CDTFlash Flood WarningSGFGreene5 hr
Jun 16, 9:26 PM CDTFlash Flood WarningSGFMaries, Phelps5 hr
Jun 16, 9:42 PM CDTFlash Flood WarningSGFDallas, Laclede6 hr
Jun 16, 10:11 PM CDTFlash Flood WarningSGFCamden6 hr
Jun 16, 10:48 PM CDTFlash Flood WarningSGFPolk5 hr
Jun 16, 10:59 PM CDTSpecial Weather StatementSGFPolk31 min
Jun 16, 11:16 PM CDTSevere Thunderstorm WarningSGFCedar, Polk44 min
Jun 17, 12:04 AM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Jun 17, 1:51 AM CDTAreal Flood AdvisorySGFChristian, Greene8 hr
Jun 17, 3:28 AM CDTAreal Flood AdvisorySGFBarry, Lawrence6 hr
Jun 17, 10:34 AM CDTAreal Flood AdvisorySGFBarry, Barton, Dade, Jasper, Lawrence, Newton and 1 more6 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.